MathSciNet Relay Station
MathSciNet bibliographic data
MR1275542 58F14 (34C23 58F21)
Krauskopf, Bernd Bifurcation sequences at $1:4$ resonance: an inventory. Nonlinearity 7 (1994), no. 3, 1073–1091.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement